# SDR ASAA2019062499759

- Difficulty date: June 19, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 42,797 hours, 12,821 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 202000210
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 MAIN TANK FQIS HAS BAD BAD PROBES FOUND DURING TSR703168: COMP, F2, F4, F5 AND F6. GROUNDED - YES. REPLACED #2 MAIN TANK PROBES F4, F5, AND F6 IAW B737-800 AMM 28-41-21/401 TANK UNITS ARE WITHIN LIMITS. REMOVED AND INSTALLED COMPENSATOR AND F2 TANK UNIT ON #2 MAIN TANK PER AMM 28-41-21/401, TANK UNIT AND COMPENSATOR IN LIMITS. OPENED, COLLARD AND RESET 8 C/B'S. PLACARDS REMOVED. REVERSED CONFIGURATION CHANGE. GROUND VERIFICATION SUCCESSFUL.
